MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDA-SYS-3000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while rotating the c-arm to 45 degrees it continued to 195 degrees before stopping.No injury reported.A field engineer was dispatched to the site and determined the left and right c-arm switches needed to be replaced.Once this was completed the system was working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
kristin fornieri
36 & 37 apple ridge road
danbury, CT 06810
MDR Report Key15163412
Report Number1220984-2022-00066
Device Sequence Number15103142
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public(01)15420045505636(11)170919
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDA-SYS-3000-3D
Device Catalogue NumberSDA-SYS-3000-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown